Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Removed Gall bladder through laparoscopy, pain in left side abdomen. Is it a post-operative complication?

I am with my friend who had laparoscopic gall bladder removal 11 days ago. She has been recuperating very well until she began having pain in her upper left abdomen this afternoon. She describes as what she imagines a broken rib would feel like. She wants to take an antacid and something to relieve gas. Could this be a more serious post-operative complication?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM .Thanks for the query.
i dont think this is some serious postoperative complications. This is more likely simple gastritis or wound pain. suggest him to take antiacid medicines and some standard painkiller. Wounds are healing up to 4 weeks and pain should subside in that time. Wish you good health. Regards
Answered: Wed, 18 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor